# SDR COMA0260142

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 566 hours, 630 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Vibrator
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5980 VERY LOUD NOISE AND VIBRATION FROM FORWARD HALF OF AIRCRAFT.COULD NOT DUPLICATE.  INSPECTION OF AIRCRAFT FOUND NO DEFECTS.
